On some limit properties for pairwise NQD sequences (Chinese)

Wang, Yuebao, Su, Chun, Liu, Xuguo . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1998. 21 :404-414

Locate this article in:

Bibtex

@article{CIS-145333,
  Author = {Wang, Yuebao and Su, Chun and Liu, Xuguo},
  Title = {On some limit properties for pairwise NQD sequences (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {21},
  Year = {1998},
  Pages = {404--414},
  Keywords = {}
}

Similar articles